# SDR SWAA2022081828561

- Difficulty date: July 13, 2022
- Submitted: August 18, 2022
- Operation: Air carrier
- Aircraft: N202WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33999
- Aircraft time: 58,974 hours, 35,001 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Stringer Clip
- Condition: Cracked
- Location: Fwd Entry Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON PASSENGER CABIN FWD ENTRY DOOR CLIP AT BS 294 L/H STRINGER 13.(MARKED) / [01] REMOVED CRACKED CLIP AT BS 294 STR 13 L/H IAW SRM 51-40-02-0G-0;[02] UPDATED MEASUREMENT TABLE;[03] FABRICATED NEW CLIP FROM BAC1489-360 LOT# 1464682-1 .050' IAW DWG PL 141A1311; LOCATED AND DRILL HOLES IAW SRM 51-40-05-0G-0.;[04] SRM 53-10-15-1A-1 DOES NOT COVER CRACKS AT A FASTENER HOLE. OUT OF LIMITS IAW SRM 51-10-02-0G-0 STEP 9; REPLACEMENT OF PART.;[05] OK TO APPLY CHEMICAL CONVERSION AND PRIMER TO FABRICATED CLIP.;[06] VERIFIED CORRECTIVE ACTION 1-5. OK TO PRIME;[07] UPDATED THICKNESS ON MEASUREMENT TABLE;[08] CERTIFY;[09] APPLIED CHEMICAL CONVERSION AND PRIMER IAW SRM 51-20-01-0G-0 & AMM 51-21-72-370-804;[10] OK TO INSTALL;[11] VERIFIED CORRECTIVE ACTION 9; 10 AND MEASUREMENT TABLE. OK TO INSTALL.;[12] INSTALLED CLIP AT BS 294 STR 13 L/H IAW SRM 51-40-02-0G-0; DWG 141A1311;[13] VERIFIED CORRECTIVE ACTION 12.
